# SDR MZZA97286

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE91
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  843943 - S-CHECK FOUND LT OVERWING NR 3 EMERGENCY LIGHTBULB UNSERVICEABLE.  CLEANED CONTACTS OF LAMP HOLDER ASSY AND REPLACED BULBS IAW MM 33-50-11.  OPERATIONAL CHECK SATISFACTORY.
